# SDR DALA2024102910491

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 21,726 hours, 2,471 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 EEPLS AT ROW 38JH INOP. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-52. OK FOR SERVICE. (5784994)
